... Lexapro 20mg and Focalin XR 15mg. I started 10mg of Lexapro in February 2016, and vacationed in sunny Florida for a week and a half with no issues. I bumped up to 20 mg of Lexapro then after about 2-3 weeks I introduced 10mg of Focalin XR, and then again 3 weeks later bumped up to 20mg focalin XR, which I found to be to wrong for me so we lowered to 15mg Focalin which seems to work okay in conjunction with the Lexapro 20mg. 2weeks ago I developed a rash on my back, chest, neck, arms and legs. I then had night sweats and painful joints extremely fatigued. I felt like this was the end for me, never had I felt so bad. My Dr said it didn't look like a medication side effect that it may be a viral infection. The rash lasted a week after sleeping days and nights away I eventually felt and looked better. Well the rash has come back along with painful ankles, knees, hips, and rotators, last night I had night sweats each day looks worse the dr doesn't know what it is. Both times before the rash starts I have been outside in direct sunlight working, it has been very hot. Is this what happens with photosensitivity? I was also recently diagnosed with Sjögren's syndrome.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2013 • 1 answer
Posted 6 Aug 2013 • 1 answer
Posted 25 Oct 2014 • 1 answer
Posted 26 Feb 2015 • 4 answers
Posted 12 Aug 2016 • 0 answers